# SDR QXEA2013040900759

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 15,334 hours, 16,439 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LOWER DOOR LATCH TRIGGER STOP IS WORN TOO FAR AWAY TO ALLOW THE DOOR TO BE LATCHED IN THE "WATER LANDING" SETTING.  REPLACED THE LATCH TRIGGER ON THE LOWER DOOR IAW SRM 51-42-05.  REPLACED LATCH TRIGGER BRACKET.
